# SDR C2XA08IA243

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 22,876 hours, 22,248 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00704
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,356 hours, 12,724 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OKC - FLIGHT 2176, THE CREW REPORTED THAT PRESSURIZATION FAILED ON DESCENT INTO OKC.  THE AIRCRAFT LANDED IN OKC WITHOUT INCIDENT WHERE MAINTENANCE PLACED PRESSURIZATION ON MEL 21-30-00/3 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT TON'D AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE DIGITAL CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
